Dr Francois Ebobisse Bille

Degrees: B.Sc. (Hons) (Yaounde' I - Cameroon); PhD (Pisa - Italy)
Email: ebobisse@maths.uct.ac.za

 

Teaching interests:
Undergraduate teaching: Calculus courses for both engineering and science students.
Postgraduate teaching: I enjoy teaching various advanced courses in Real Analysis, Functional Analysis and Differential Equations in connection with Calculus of Variations and Optimization.

Research interests:
My research interests lie in the framework of Calculus of Variations (Geometric Measure Theory), Functional Analysis, Differential equations with applications in Continuum Mechanics. In particular, I am really involved in research on mathematical problems in elasto-plasticity.

Representative publications:

  1. Lusin-type approximation of BD functions, Proc. Roy. Soc. Edinburgh A, 129 (1999), 697-705.
  2. (with N. Ansini) Homogenization of periodic multi-dimensional structures II : The linearly elastic/perfectly plastic case, Adv. Math. Sci. Appl. 11 (2001) 203-225.
  3. (with R. Benabidallah) On global solvability of nonlinear Kirchoff model in infinitely increasing moving domains, Appl. Anal., 81 (2002) 705-723.
  4. (With G. Dal Maso & M. Ponsiglione) A stability result for nonlinear Neumann problems under boundary variations, J. Maths. Pures Appl. 82 (2003) 503-532.
TOP